# SDR HEEA079352

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- Aircraft time: 11,418 hours
- System (JASC): 6200 · Main Rotor System
- Part: Actuator
- Part number: 7665001802102
- Part serial: 413
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

VTA ACTUATOR HAS A HYDRAULIC LEAK FROM CROSSOVER TUBE.
